Article citationsMore>>

A. Aziz and Q. G. Mohammad, “Zero-free Regions for Polynomials and Some Generalizations of Enestrom-Kakeya Theorem,” Canadian Mathematical Bulletin, Vol.27, 1984, pp. 265-272.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.